# SDR MASA2011040702351

- Difficulty date: April 4, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 35,945 hours, 38,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 82520390001
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STORAGE COVERS WORN.  MX REMOVED AND REPLACED COVER.
